Renewal theorems in symbolic dynamics, with applications to geodesic flows, noneuclidean tessellations and their fractal limits

Steven P. Lalley Purdue University, West Lafayette, IN, USA

TBD mathscidoc:1701.331723

Acta Mathematica, 163, (1), 1-55, 1987.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:12 uploaded by actaadmin ] [ 255 downloads ] [ 0 comments ] [ Cited by 48 ]
@inproceedings{steven1987renewal,
  title={Renewal theorems in symbolic dynamics, with applications to geodesic flows, noneuclidean tessellations and their fractal limits},
  author={Steven P. Lalley},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203312638195432},
  booktitle={Acta Mathematica},
  volume={163},
  number={1},
  pages={1-55},
  year={1987},
}
Steven P. Lalley. Renewal theorems in symbolic dynamics, with applications to geodesic flows, noneuclidean tessellations and their fractal limits. 1987. Vol. 163. In Acta Mathematica. pp.1-55. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203312638195432.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved